JAIST Repository >
School of Knowledge Science >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/5000

Title: A roughness measure for fuzzy sets
Authors: Huynh, Van-Nam
Nakamori, Yoshiteru
Keywords: Rough sets
fuzzy sets
roughness measure
rough fuzzy sets
Issue Date: 2005-06-16
Publisher: Elsevier
Magazine name: Information Sciences
Volume: 173
Number: 1-3
Start page: 255
End page: 275
DOI: 10.1016/j.ins.2004.07.017
Abstract: Recently, an attempt of integration between the theories of fuzzy sets and rough sets has resulted in providing a roughness measure for fuzzy sets (Banerjee and Pal, 1996). Essentially, Banerjee and Pal's roughness measure depends on parameters that are designed as thresholds of definiteness and possibility in membership of the objects to a fuzzy set. In this paper we first remark that this measure of roughness has several undesirable properties, and then propose a parameter-free roughness measure for fuzzy sets based on the notion of the mass assignment of a fuzzy set. Several interesting properties of this new measure are examined. Furthermore, we also discuss how the proposed approach is used to describe the rough approximation quality of a fuzzy classification.
Rights: NOTICE: This is the author's version of a work accepted for publication by Elsevier. Van-Nam Huynh and Yoshiteru Nakamori, Information Sciences, 173(1-3), 2005, 255-275, http://dx.doi.org/10.1016/j.ins.2004.07.017
URI: http://hdl.handle.net/10119/5000
Material Type: author
Appears in Collections:a10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
C3715.pdf232KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.


Contact : Library Information Section, Japan Advanced Institute of Science and Technology